# SDR CALA2025113011591

- Difficulty date: November 2, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N37307
- Make and model: Boeing 737-8
- Aircraft serial: 64608
- Aircraft time: 8,470 hours, 2,825 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD ENTRY LIGHT ILLUM AT 100KTS ON TAKEOFF LIGHT EXTINGUISHED AT 6000FT MSL/ 500FT AFE INTERR OMF, NO FAULTS, GVI FOUND S199 SENSOR OUT OF LIMITS, ADJUSTED IAW 52-71-11-802-801 OPS CHK GOOD. FULL AMM REF. 52-71-11-820-801
